# SDR UPS98227528

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, WING CENTER SECTION FWD TANK FWD WALL SHEAR TIE CLIP CRACKED AT RBL 25.  REPLACED SHEAR TIE CLIP IAW DRW 64-08333.
